Non-diabetic meds.

By Turtle Latest Reply 2009-10-06 06:35:45 -0500
Started 2009-10-04 20:15:50 -0500

I have been off most of my meds for sometime and now that I am in my new home which is assisted living and my meds are supplied for me, I am back on my meds and having all sorts of side effects. I did not realize what was happening to me until minutes ago Now I know why I am so tired all the time and why I stagger down the hallway. Well, I guess I will be covered incase a seizure or something else tries to tag me. But it is difficult for my living. Hopefully getting bombbarded w/ my meds will stop the tiredness and stumbling soon.


9 replies

SuzyAttendorn 2009-10-05 10:30:29 -0500 Report

I sure hope you get to feeling better soon. I am on a lot of non diabetic meds as well and cannot imagine being off them and then starting again. May I ask what you take for your fibromyalgia? I recently started taking Savella and I love it. I am not in nearly the amount of pain and don't feel like I want to sleep the day away. I would definately talk to your nurse. Good luck and feel better! Suzy

Turtle 2009-10-05 22:33:02 -0500 Report

I talked w/ the nurse here today and she called my doc. The doc never returned her call…hmmmm

GabbyPA 2009-10-05 06:33:33 -0500 Report

If you were off your meds, why did they feel the need to put you back on? I would rather not be taking any kind of meds, perhaps you can find out why they changed that. I know my body went thru some shock, and so did my emotions, when I went from no meds to 5! It sucked. Now my goal is to drop a med or two by getting myself healthier. I would ask why they added meds to your "diet".

Turtle 2009-10-05 08:54:04 -0500 Report

These are all meds I really need. When I did not have them due to finances, my body responded. Now I am going on everything full dosed rather than working up to the needed dose. I am going to talk w/ the nurse here today.

GabbyPA 2009-10-06 06:35:45 -0500 Report

Oh, I see. Well then, that is good, except for the side effects. That always sucks. I am lucky so far that I don't suffer many side effects that I feel anyway. I am glad you have what you need. That is most important and a lot less to worry about for sure.

SkipT 2009-10-04 21:16:09 -0500 Report

You have to be careful with your drugs. You can find out if there is any interaction by checking out this website:

Sometimes Doctors prescribe drugs without realizing that the interaction with other drugs may cause bad side effects.

2010schlee 2009-10-04 20:29:06 -0500 Report

If I were you I would have a long talk to your Dr. If he/she knows you are having problems they may change your meds or the medicine dosage. The most important thing is to tell the doctor

Harlen 2009-10-04 20:18:56 -0500 Report

I hope so too hun
going from no meds to a lot of meds can slam you give it time and if its not better soon tell them and they can set up a Doc for you